Headache and depressionI have consulted a physician for nausea, headache, acidity and he prescribed me antacid + haloperidol 0.5 mg. After taking haloperidol for almost 6 weeks I was feeling well and then he prescribed to reduce the dosage of haloperidol to 0.25 mg. But after changing the dose I am experiencing the problems again. I would like to know the homeopathy medicine to stop taking haloperidol.
homeouser47 on 2011-05-08
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.